# SDR VNAA202305311111

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 15,741 hours, 14,292 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL194614
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O GEAR DISAGREE WARNING SOUNDS LIKE NOSE GEAR DID NOT RETRACT / SWAPPED LANDING GEAR SELECTOR VALVE IAW CRJ900 AMM 32-32-10-000/400-801. OPERATIONAL TEST OF THE LANDING GEAR EXTENSION/RETRACTION IAW CRJ900 AMM 32-30-00-710-801 GOOD.
